REAL

Separation and the existence theorem for second order nonlinear differential equation

Ospanov, Kordan and Akhmetkaliyeva, Raya (2012) Separation and the existence theorem for second order nonlinear differential equation. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (66). pp. 1-12. ISSN 1417-3875

[img]
Preview
Text
p1535.pdf

Download (162kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:23
Last Modified: 21 Mar 2015 10:23
URI: http://real.mtak.hu/id/eprint/22671

Actions (login required)

Edit Item Edit Item